# SDR SWAA2022052610183

- Difficulty date: May 22, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 42,238 hours, 25,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Position
- Location: Aft Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY EXIT SIGN LENS FELL OFF / [01] ACCOMPLISHED EA M-21-133-00720. CONTINUE ON TLD FOR THE NEXT 30 CYLCES.
